# SDR VTZA97383

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N370MT
- Make and model: Bag JETSTM3201
- Aircraft serial: 800
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Camlock
- Condition: Loose
- Location: Lt Cowling
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HVN/IAD - FLT 6441 - DURING TAKEOFF AT 1940 HOURS ON 7-11-97, THE FLIGHT CREW WAS INFORMED BY A PASSENGER THAT THERE WAS A LOOSE COWLING ON LT ENGINE.  THE CAMLOCK WAS PROPERLY SECURED AND THE DISCREPANCY WAS PROPERLY SIGNED OFF. THE AIRCRAFT WAS THEN RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
